# SDR CALA2024040200931

- Difficulty date: March 26, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252455203
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK BOTTOM ACCESS DOOR CUTOUT BETWEEN RIBS 17- 18 HAS 1 EA ELONGATED FASTENER HOLE AT I/B .  REAMED HOLE TO 0.3592?. ACP''D HFEC SUFACE &. ROTO PROBED HOLE & REAM HOLE TO 0.3851 WITH HOLE TOOL SET 12-0-N. INSTALLED REPAIR NG PANEL 640MB, LEAK CHK''D GOOD.  ADJACENT AREA. NO CRACK INDICATION NOTED. COLD WORKED AND FINAL BUSHING FOLLOWED BY GANG CHANNEL AND BRIDGE PLATE. INSTALLED WI ACCOMPLISH REPAIR OF ELONGATED HOLE #660 REF AIRBUS DRWG R572582 70. REPAIR COMPLETED IAW SRM 57-21-11-300-002 WITHOUT DEVIATION. AT TIME OF THIS REPAIR. THE REPETITIVE INSPECTION THRESHOLD IS FLIGHT CYCLES WHICHEVER OCCURS FIRST. INSPECTION METHOD IS GVI. THE APPLICABLE INSPECTION THRESHOLD OF 9600 FLIGHT HOURS OR 4800 REF SRI 57-21-11-205-036 INITIAL INSPECTION THRESHOLD IS FROM AIRCRAFT FIRST FLIGHT, THIS AIRCRAFT HAS EXCEEDED THIS THRESHOLD DIP 57-DIP REOPEN FOR UPDATE. ACP INSP AS REQUIRED V892442 LC-81 DIP 57-DIP REOPEN FOR UPDATE RII INSPECTION C/W REFITTING THE ACCESS COVER WAS STENCILED ADJACENT TO THE ACCESS HOURS AND 4800 FLIGHT CYCLES, WHICHEVER OCCURS FIRST APPLIES DUE OF REPAIR. INSPECTION METHOD IS GVI. DOOR.  FASTENERS INSTALLED BY TO AIRCRAFT ALREADY BEYOND INITIAL INSPECTION THRESHOLD AT TIME IAW SRI 57-21-11-205-036 REQUIREMENTS NOTE REPETITIVE INSPECTION REQUIREMENTS THRESHOLD OF 9600 FLIGHT.
